MathSciNet Relay Station
MathSciNet bibliographic data
MR1460453 35Q99 (34C23 78A60)
Sandstede, B.; Jones, C. K. R. T.; Alexander, J. C. Existence and stability of $N$-pulses on optical fibers with phase-sensitive amplifiers. Phys. D 106 (1997), no. 1-2, 167–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement